# SDR 22AA20090403

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N688GX
- Make and model: Boeing 757225
- Aircraft serial: 22688
- Aircraft time: 58,167 hours, 22,460 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEMPORARY INTERMITTENT MAIN CARGO DECK FIRE WARNING AT CRUISE, APPROX 30 MINUTES AFTER TAKEOFF.  INSPECTION AT COMPARTMENT DETERMINED WARNING WAS FALSE.  PERFORMED FIRE ADJUSTMENT TEST IAW PC-0118-06 MM 26-10-00, SYSTEM FOUND NORMAL.
